I have been using the pill for 3 months now (Loette 28) in order to stop the severe menstruation pain (I could not walk because of the pain). Now, every time I am in my 7 days where I don't have to take the pill, I get severe pain again and for some reason it is always on the left side (why is that??) please give me some tips on how to deal with this.. Thanks!! (I am 18 years old and do not need the pill as birth control
Hi Channah97! I'm sorry to hear about the pain you're having. Beings it's always located on the left side, I think I'd go in and have them do an exam to see what might be causing this. It's natural to have some cramping at the time of your menstrual cycle, but only one sided pain doesn't sound right to me. It doesn't sound like the birth control pills are doing anything to alleviate this. Good luck and take care, Trkey
I agree that you should get checked out by your doctor asap.
If the cramping pain is really just related to your menstrual cycle, you may want to ask your doctor about a continuous bc pill like Seasonale/Seasonique with no or minimal placebo pills. 24/4 bc pills can also help as you only have 4 placebo days a month instead of 7; Yaz or Beyaz, Loestrin 24 fe, etc. are some brand name examples of these type.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have only taking one dose 40mg of prednisone, I cannot get a hold of my doctor and I want to stop?
Posted 9 Oct 2010 • 1 answer
Posted 4 Jul 2013 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 11 Sep 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer